6 thoughts on “Trying Rexulti as a New Medication: Part II

  • June 6, 2017 at 3:28 pm

    Glad to hear about the initial response. I hope you continue to avoid any significant side effects. Good luck and take care.

    Reply
  • June 9, 2017 at 10:31 am

    Wishing you success with your new medication without troubling side effects.

    Reply
  • June 11, 2017 at 3:11 pm

    I have used Rexulti 2x’s and have had success. I experienced ear ringing more than I usually do which became irritating. I was able to drop it not only because of the ear ringing but I was doing so well I felt it was time to let go of some head meds. Or so I thought. I fell right into the abyss of depression and everything irritated me. So I am back on it and doing very well. I noticed the ear ringing just a couple of times but so far it hasn’t become annoying. It is extremely expensive and if if could be approved for bipolar the price would come down or so I’m told. I hope it works well for you.

    Reply
  • May 16, 2018 at 2:31 am

    I’m always fearful of new drugs. I hate trying them and having bad experiences. Sometimes they make me so sick. Others, my head hurts with racing thoughts and zaps! It can be very scary, but I keep on with my treatment. I pray one day I wake up and it’s gone for good. No more pills!
    Dear Jesus Please I Pray…

    Reply
  • July 3, 2018 at 9:18 pm

    I have bipolar disorder and rexulti is the only medicine that ive found that works and ive been looking for 8 years of trial and error

    Reply
  • February 21, 2019 at 12:04 pm

    I have depression, ADHD, PMDD accelerated by PCOS, and possible bipolar 2/personality disorder. While I was in outpatient I was put on Wellbutrin 300 and Effexor 150, I felt the irritability went down, my pmdd was a normal pms. but nothing changed with the mental struggle and impulsivity.. plus I was so excited to eat everything in sight.. 15 lbs in 5 weeks plus more stretch marks I couldn’t take it anymore.

    We started me on the lowest does or 35mg of Cymbalta but I had so much anger and irritability, crying/sadness, I suggested we focus on bipolar 2, which my dr suggested months ago and also why I’m now on week 1 of Rexulti. The only thing I notice is increased body temp, which I had terrible night sweats in Effexor so this is tolerable (and I’m in ND!!) and the zaps. Constantly. Sometimes everywhere at once. Not sure if it’s from stopping cymbalta after a short time or if it’s the Rex. No positive change in irritability or concentration. Even my adderall isn’t helping with that anymore. I almost feel like my blood is mercury, and it’s more euphoric and enhanced symptoms?? I’m a hot bitchy mess 🙁 I did call and we concluded to try one more week before I go back in..

    7 years of misery

    Reply
 

Join the Conversation!

We invite you to share your thoughts and tell us what you think in this public forum. Before posting, please read our blog moderation guidelines. A first name or pseudonym is required and will be displayed with your comment. Your email address is also required, but will be kept private. (Please note that we use gravatars here, which are tied to your email address.) A website/blog/twitter address is optional.

Leave a Reply

Your email address will not be published. Required fields are marked *